Nurofen Children 7 Plus Capsules, Orange, 12pk

$0.83
1each
$
9
99
This is a medicine so we'll ask a few questions before purchasing.
Update

Headache, pain and fever relief

Product details

Ingredients

Ibuprofen (100mg)

Directions/Instructions/Usage

Nurofen for Children 7+ years Soft Chewable Capsules can be used for children from 7 years old and over for the temporary relief of mild to moderate pain such as a sore throat, dental pain, ear ache, headache, minor aches, sprains and strains and the pain of cold and flu. Reduces fever.

The product should be chewed before swallowing. For oral use. For short term use only.

Storage Instructions

Store out of sight and reach of children

Store below 25°C. Protect from heat.

Dosage Information

AGE: 7 - 10 years AVERAGE WEIGHT: 22 - 32kg DOSE: Two capsules (Max 8 in 24 hours)

AGE: 10 - 12 years AVERAGE WEIGHT: 32 - 40kg DOSE: Three capsules (Max 12 in 24 hours)

Doses should be given as necessary every 6 to 8 hours (or with a minimum of 6 hours between each dose if required). Children should take plenty of fluids.

Warnings/Precautions/Cautions

Do not exceed the stated dose. Excessive use can be harmful and increase the risk of heart attack, stroke and liver damage. Contains sugars and soy lecithin. DO NOT USE: • in anyone with a stomach ulcer, impaired kidney or liver function or heart failure • if allergic to ibuprofen or other anti-inflammatory medicines. In case of an allergic reaction, stop using and see your doctor immediately • during the last months of pregnancy. UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE: • for more than 3 days at a time • in children under 7 years of age • in children and adolescents suffering from dehydration through diarrhoea and/or vomiting • if your child suffers from asthma or chickenpox (varicella) • with products containing ibuprofen, aspirin or other anti-inflammatory medicines taken regularly • in adults 65 years and over • if trying to become pregnant, or during the first 6 months of pregnancy.

Do not use if the blister foil is broken on first opening.

Manufacturer Information

Reckitt Benckiser, Sydney, NSW, Australia Auckland, New Zealand

Nutritional information

Nutrient Per Tablet
Ibuprofen 100.00mg

Warnings

Do not give to children under 7 years of age.
Seek doctor or pharmacist advice before use: in children suffering from dehydration through diarrhoea and/or vomiting; with products containing ibuprofen, aspirin or other anti-inflammatory medicines or medicines taken regularly.
Do not use: in anyone with asthma, except on doctor's advice; in anyone with a stomach ulcer, impaired kidney function or heart failure; if allergic to ibuprofen or other anti-inflammatory medicines. In case of an allergic reaction, stop using and see your doctor immediately; in children 6 years of age or less, except on doctor's advice; in adults 65 years and over, except on doctor's active; during the first 6 months of pregnancy, except on doctor's advice. Do not use at all during the last 3 months of pregnancy; for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attach, stroke and liver damage.
Do not exceed the stated dose.

Claims

Easy to chew, no need to take with water
Fever, pain & headache relief
Information provided on this page is supplied to assist our customers to select suitable products. Always read the label. Use as directed. If symptoms persist or you have side effects, please talk to your healthcare professional. Vitamins are supplementary to a balanced diet. Weight management products should be used in conjunction with a balanced diet and exercise. Quantity of General sale and pharmacy-only medicines sold per transaction is limited to an individual's need. TAPS PP6196. On pack information verified by GS1 New Zealand on 23/06/2020